# SDR M5WA2014F00069

- Difficulty date: February 9, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N350MW
- Make and model: Snias AS350B3
- Aircraft serial: 7478
- Aircraft time: 418 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 704A33651243
- Part serial: 1111223
- Condition: Seized
- Location: Hyd Pump
- Part time: 418 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

BEARING IN THE HYDRAULIC PUMP DRIVE ASSY IN NR 1 HYDRAULIC SYSTEM SEIZED CAUSING THE HYD DRIVE BELT TO FAIL.
